# SDR FDEA201506071718

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 921 hours, 35,494 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN, UNARMED, LIGHT ON EMER LIGHT PANEL FELL OUT.  R & R THE UNARMED SWITCH  LIGHT ASSEMBLY IAW AMM 33-13-00-2.  OPERATIONS CHECKED GOOD.  ACFT OK TO CONTINUE.
